Search and download archives of mathematical journals

 
 
  Table of contents for this issue
Lazard, Michel
Groupes analytiques $p$-adiques. Publications Mathématiques de l'IHÉS, 26 (1965), p. 5-219
Full text djvu | pdf | Reviews MR 35 #188 | Zbl 0139.02302 | 22 citations in Numdam

stable URL: http://www.numdam.org/item?id=PMIHES_1965__26__5_0

Bibliography

[1] AMICE (Y.), Interpolation p-adique, Bull. Soc. math. France, 92 (1964), p. 117-180.
Numdam |  MR 32 #5638 |  Zbl 0158.30201
[2] BOURBAKI (N.), Groupes et algèbres de Lie, chap. Ier (A.S.I., 1285, Paris, 1960).  Zbl 0199.35203
[3] BOURBAKI, Algèbre commutative, chap. III et IV (A.S.I., 1293, Paris, 1961).  MR 30 #2027
[4] CARTAN (H.) et EILENBERG (S.), Homological algebra (Princeton math. series, n° 19).  Zbl 0075.24305
[5] CHEVALLEY (C.), Theory of Lie groups (I) (Princeton math. series, n° 8).  Zbl 0063.00842
[6] DYNKIN (E. B.), Algèbres de Lie normées et groupes analytiques (en russe) : Uspekhi Mat. Nauk, n.s. 5 (1950), p. 135-186 ; traduction : Am. Mat. Soc. Transl., sér. 1, 9, p. 471-534.  MR 11,712i |  Zbl 0052.26202
[7] EILENBERG (S.), Homological dimension and syzygies, Ann. of Math., 64 (1956), p. 328-336.  MR 18,558c |  Zbl 0073.26003
[8] GOLOD (E. S.) et CHAFARÉVITCH (I. R.), Sur la tour des corps de classes (en russe) : Izvestia A.N.S.S.S.R., sér. mat. 28 (1964), p. 13-24.
[9] HARDY (G. H.), Ramanujan, New York, Chelsea.
[10] HILY (J.), Séries d'interpolation pour les fonctions de plusieurs variables p-adiques, C.R. Acad. Sc. Paris, 256 (1963), p. 2985-2987.  MR 28 #1196 |  Zbl 0212.06104
[11] HOCHSCHILD (G.), Cohomology of algebraic linear groups, Illinois J. of Math., 5 (1961), p. 492-519.
Article |  MR 24 #A755 |  Zbl 0103.26502
[12] HOCHSCHILD (G.) et SERRE (J.-P.), Cohomology of group extensions, Trans. A.M.S., 74 (1953), p. 110-134.  MR 14,619b |  Zbl 0050.02104
[13] JACOBSON (N.), Lie algebras, New York, Interscience 1962.  Zbl 0121.27504
[14] LAZARD (M.), Sur les groupes nilpotents et les anneaux de Lie, Annales E.N.S., 71 (1954), p. 101-190.
Numdam |  MR 19,529b |  Zbl 0055.25103
[15] LAZARD (M.), Sur les algèbres enveloppantes universelles de certaines algèbres de Lie, Alger Mathématiques, 1 (1954), p. 281-294.  MR 17,645c |  Zbl 0066.02303
[16] LAZARD (M.), Lois de groupes et analyseurs, Annales E.N.S., 72 (1955), p. 299-400.
Numdam |  MR 17,1053c |  Zbl 0068.02702
[17] LAZARD (M.), Groupes, anneaux de Lie et problème de Burnside, Centro Internazionale Matematico Estivo, Roma, 1960.  Zbl 0134.26003
[18] LAZARD (M.), Quelques calculs concernant la formule de Hausdorff, Bull. Soc. math. France, 91 (1963), p. 435-451.
Numdam |  MR 28 #2173 |  Zbl 0117.02003
[19] LAZARD (M.), Sur les séries de Golod-Chafarévitch des pro-p-groupes de type fini, C.R. Acad. Sc. Paris, 258 (1964), p. 4403-4406.  MR 29 #1255 |  Zbl 0199.07001
[20] LAZARD (M.), Sur la cohomologie d'une algèbre de puissances divisées (à paraître aux Actes du Colloque de Clermont-Ferrand, C.N.R.S., avril 1964).  Zbl 0146.25201
[21] MAC LANE (S.), Homology, Springer Verlag, 1963.  MR 28 #122
[22] MAHLER (K.), An interpolation series for continuous fonctions of a p-adic variable, Journ. f. reine u. ang. Math., 199 (1958), p. 23-34 ; ibid., 208 (1961), p. 70-72.
Article |  Zbl 0080.03504
[23] MONTGOMERY (D.) et ZIPPIN (S.), Topological transformation groups, New York, Interscience, 1955.  Zbl 0068.01904
[24] SERRE (J.-P.), Compacité locale des espaces fibrés, C.R. Acad. Sc. Paris, 229 (1949), p. 1295-1297.  MR 12,78b |  Zbl 0034.25401
[25] SERRE (J.-P.), Corps locaux (A.S.I., 1296, Paris, 1962).  MR 27 #133 |  Zbl 0137.02601
[26] SERRE (J.-P.), Endomorphismes complètement continus des espaces de Banach p-adiques, Publications Math. de l'I.H.E.S. n° 12, 1962.
Numdam |  MR 26 #1733 |  Zbl 0104.33601
[27] SERRE (J.-P.), Structure de certains pro-p-groupes, Sémin. Bourbaki, 252 (février 1963).
Numdam |  Zbl 0121.04404
[28] SERRE (J.-P.), Groupes analytiques p-adiques, Sémin. Bourbaki, 270 (février 1964).
Numdam |  MR 31 #1255 |  Zbl 0163.02901
[29] SERRE (J.-P.), Cohomologie galoisienne, Collège de France, 1963.  MR 31 #4785 |  Zbl 0128.26303
[30] SERRE (J.-P.), Classification des variétés analytiques p-adiques compactes, à paraître dans Topology.  Zbl 0141.37403
[31] SERRE (J.-P.), Sur la dimension cohomologique des groupes profinis, ibid.  Zbl 0136.27402
[32] WALL (C. T. C.), Resolutions for extensions of groups, Proc. Camb. Phil. Soc., 57 (1961), p. 251-255.  MR 31 #2304 |  Zbl 0106.24903
[33] WEYL (H.), Elementare Theorie der konvexen Polyeder, Comm. Math. Helv., 7 (1935), p. 290-306.  Zbl 0011.41104 |  JFM 61.1382.01
Copyright Cellule MathDoc 2014 | Credit | Site Map